Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 542, NWS Baltimore/Washington

October 25, 2021Cecil County, Harford County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Oct 25, 2021, 6:35 PM EDT for Cecil County, Harford County, Maryland. It was in force for 40 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 25, 2021, 6:35 PM EDT (22:35 UTC)
Expired
Oct 25, 2021, 7:15 PM EDT
In force
40 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cecil County, MD, Harford County, MD

The radar

The Dover AFB radar (KDOX), 85 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 25, 6:35 PM EDTMARINE TSTM WIND 392 Ese Magnolia, MDKEDG
Oct 25, 6:38 PM EDTTSTM WND DMG1 Ene Aberdeen, MDTREE DOWN ON ABERDEEN THRUWAY AT SOUTH ROGERS STREET.
Oct 25, 6:38 PM EDTMARINE TSTM WIND 392 E Perryman, MDAPG
Oct 25, 6:40 PM EDTTSTM WND DMG1 Ene Aberdeen, MDTREE DOWN AT THE INTERSECTION OF N RODGERS ST. AND CHURCHVILLE RD.
Oct 25, 6:42 PM EDTTSTM WND DMG1 Ese Carsins, MDTREE DWON IN THE 3800 BLOCK OF CHURCHVILLE RD.
Oct 25, 6:43 PM EDTTSTM WND DMG1 Se Havre De Grace, MDTREES DOWN ON THE BOARDWALK/PROMENADE
Oct 25, 6:43 PM EDTTSTM WND DMG1 Wsw Carsins, MDTREE BLOCKING ENTIRE ROADWAY AT 3000 BLOCK OF JAMES RUN RD.
Oct 25, 6:43 PM EDTTSTM WND DMG3 E Aberdeen, MDTHREE TREES DOWN ON OAKINGTON RD IN ABERDEEN.
Oct 25, 6:46 PM EDTTSTM WND DMG2 Nne Carsins, MDTREE DOWN ON HOPEWELL RD. NEAR THE INTERSECTION WITH HOPKINS RD.
Oct 25, 6:47 PM EDTMARINE TSTM WIND 392 Sse Perryville, MDMD072
Oct 25, 6:48 PM EDTTSTM WND DMG2 Nne Carsins, MDTREE DOWN IN THE 250 BLOCK OF HOPEWELL ROAD.
Oct 25, 6:52 PM EDTTSTM WND DMG1 Wsw Port Deposit, MDMULTIPLE TREES DOWN ON STAFFORD, LAPIDUM, AND WEBSTER-LAPIDUM ROADS
Oct 25, 6:52 PM EDTTSTM WND DMG2 Ese Darlington, MDTREE DOWN ON STAFFORD RD. NEAR INTERSECTION WITH CRAIGS CORNER RD.
Oct 25, 6:54 PM EDTTSTM WND DMG2 Ese Darlington, MDTREE DOWN IN THE 1200 BLOCK OF STAFFORD RD.
Oct 25, 6:55 PM EDTTSTM WND DMG1 Nnw North East, MDTREE DOWN ON MD 272 NORTH SOUTH OF PULASKI HIGHWAY.
Oct 25, 6:55 PM EDTTSTM WND DMG1 Se Pleasant Hill, MDTREES BLEW DOWN ON MD-545 BLUE BALL ROAD NEAR CARTER ROAD.
Oct 25, 6:57 PM EDTTSTM WND DMG1 Nne Darlington, MDTREE DOWN AT 1200 BLOCK OF HOLLOWAY RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

540 
WUUS51 KLWX 252235
SVRLWX
MDC015-025-252315-
/O.NEW.KLWX.SV.W.0542.211025T2235Z-211025T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
635 PM EDT Mon Oct 25 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Eastern Harford County in northern Maryland...
  Cecil County in northeastern Maryland...

* Until 715 PM EDT.

* At 635 PM EDT, severe thunderstorms were located along a line
  extending from Perryman to near Aberdeen Proving Ground to Warwick,
  moving north at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Elkton, Aberdeen, Havre De Grace, Aberdeen Proving Ground, Calvert,
  Bel Air South, Bel Air North, Riverside, North East, Rising Sun,
  Perryman, Charlestown, Cecilton, Blake, Bohemias Mills, West
  Nottingham, Bay View, Lombard, Richardsmere and Woodlawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3938 7582 3936 7588 3938 7596 3937 7598
      3938 7605 3937 7606 3952 7600 3954 7606
      3949 7611 3947 7607 3944 7605 3938 7614
      3938 7634 3972 7632 3972 7579 3938 7577
TIME...MOT...LOC 2235Z 200DEG 34KT 3945 7620 3946 7603 3940 7578 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BJL
1 follow-up statement
272 
WWUS51 KLWX 252301
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
701 PM EDT Mon Oct 25 2021

MDC015-025-252315-
/O.CON.KLWX.SV.W.0542.000000T0000Z-211025T2315Z/
Harford MD-Cecil MD-
701 PM EDT Mon Oct 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN HARFORD AND NORTHERN CECIL COUNTIES...

At 701 PM EDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Bel Air North to near Bay View to
Bear, moving north at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Newark, Elkton, Havre De Grace, Calvert, Bel Air North, North East,
Rising Sun, Charlestown, Zion, Blake, Barksdale, West Nottingham,
Octoraro, Fair Hill, Glen Westover, Bay View, Lombard, Richardsmere,
Woodlawn and Andora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3956 7578 3957 7603 3955 7633 3972 7632
      3972 7579
TIME...MOT...LOC 2301Z 198DEG 33KT 3962 7630 3964 7601 3962 7567 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BJL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 3:03 PM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Oct 25, 3:03 PM EDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
303 PM EDT Mon Oct 25 2021

.SYNOPSIS...
A cold front and developing low pressure system will cross the
region tonight, then linger off the coast on Tuesday. High
pressure will slowly build overhead Wednesday. Another storm
system will approach from the southwest Thursday and overspread
the region Thursday night and Friday. This system will linger
nearby into the weekend.

&&

.NEAR TERM /THROUGH TUESDAY/...
Latest surface analysis depicts a warm front extending westward
across New England, New York and the eastern Great Lakes to a
low pressure developing in Ohio. A cold front extends southwest
from that low towards the western Gulf Coast. Meanwhile, another
low pressure is developing off the Carolina coast, heading
northward. Aloft, a closed low is moving eastward over Indiana
with another shortwave over the Carolina coast. Sensible-weather
wise, conditions remain dry presently, but showers and storms
are approaching from both the south and the west. Presently, the
storms from the south are the stronger, but this may change as
the evening progresses and the front interacts with the warm and
humid (for late October) air mass over our region presently.

With a modest amount of CAPE available but exceptional amount of
moisture (for late October) and plenty of forcing aloft, expect
showers and storms to blossom over the region during the next
several hours. This will be in concern with the low pressure
over Ohio redeveloping on this side of the mountains in our
general vicinity. With adequate wind aloft and the strong
forcing, expect at least some isolated severe storms, and both
locally heavy rain and an isolated tornado are possible given
decent shear and potential for some training. Given dry
antecedent conditions, did not hoist a flash flood watch, as
think the flood risk is fairly isolated.

System mostly pushes northeast of us late tonight, with rain
tapering off and some breaking clouds. This may allow some
patchy fog to develop late tonight. Lows mostly in the 50s.

On Tuesday, we start of relatively tranquil as the low pressures
to our northeast consolidate. It appears the low to the south
will become the main low pressure and strengthen significantly
as it hangs a left and heads back towards the coast, with the
low closer to the coast merging into it. This will result in
increasing winds through the day, along with showers sliding
back southwestward into the region. Currently have winds staying
just below wind advisory for most of the area, except for the
ridges where we brush criteria. However, it won't take much for
winds to reach low end advisory across the metro, though showers
could keep things just stable enough to limit the risk. Highs
will be in the 60s, but with the wind and showers, it will feel
colder.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Low pressure gradually shifts east off the coast Tuesday night
through Wednesday night as surface high pressure and ridging
aloft builds eastward. This should allow winds to start
subsiding, showers to dissipate and clouds to slowly break. By
Wednesday afternoon, mostly sunny skies with a breeze are
expected. Still lighter winds and mostly clear skies will
prevail Wednesday night, with lows mostly in the 40s.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
For now, Thursday looks relatively dry ahead of our next
weather system slated to impact the region on Friday. A large
upper level low will continue to deepen on Thursday before
becoming cut off from the parent jet stream. Clouds will
generally increase Thursday as the low's associated warm front
lifts northward ahead of the system. Rain will begin developing
from SW to NE late Thursday into Friday as the system tracks
eastward. Appears more likely with time that this system will
deliver a soaking rain, along with gusty winds to the region.
PWAT anamolies are either at or exceed 2 inches across much of
the region. Coupled with an easterly wind, increasing moisture
into the area, could see a widespread 1-2+ inch event for most
with locally higher amounts possible, especially for portions of
central VA and along the Blue Ridge. Wind gusts will range
between 30-50mph would could cause scattered power outages and
downed tree limbs in the worst case scenario . On a positive
note, the low is rather quick moving. Thus appears that the bulk
of the rain will fall during the morning hours on Friday before
tapering off to light rain by the afternoon/evening.

Saturday is more of a transition day. As the low continues to
track off to our northeast, drier weather is expected with the
exception of some residual showers along the PA/MD border and
Alleghenies with upslope showers persisting. However even those
areas are likely to see improvements by late in the day. High
pressure returns for Sunday. Temperatures throughout the long
term period will be near seasonable levels in the low to mid 60s
for most, cooler across the higher terrain.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
VFR conditions presently will not last, as showers and storms
from the approaching system to the west and south overspread the
region over the next few hours. Brief IFR possible in heavy
rain, along with strong wind gusts of 30-50 knots possible.
Storms should move away after midnight, but patchy low clouds
and fog will be possible. On Tuesday, some wraparound showers
may result in restrictions at times later in the day into the
evening, while strong northwest winds likely gust 30-40 knots at
times. Winds start to relax with clearing skies by Wednesday.

&&

.MARINE...
Marginal SCA gusts currently ahead of approaching cold front.
Winds should diminish this evening, but strong to possibly
severe storms may required special marine warnings. Quiet
weather will encompass the waters for a time late tonight, but
winds will increase from the northwest through the day Tuesday
as low pressure strengthens rapidly just off the coast. Gale
Warnings in effect for a good chunk of the bay and adjacent
waterways, and may need expansion to all remaining waters. Gales
should diminish early Wednesday, but winds should remain in SCA
range thru the day before slowly diminishing Wednesday night.

&&

.TIDES/COASTAL FLOODING...
Although southerly flow continues, anomalies have mostly leveled
off, so while we will again see tides near minor thresholds this
evening, do not think they will reach flood stage. However, will
need to watch them closely. Water levels should decline Tuesday
into Wednesday as northwest flow drains water out of the bay.
This will not last long, however, as the next low pressure will
move northward bringing a strong and widespread easterly flow
later Thursday into Friday. This looks strong enough to
potentially result in some moderate coastal flooding, but
uncertainty is still high considering it is several days out.
Will watch this threat very closely in the coming days.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
     ANZ530>543.
     Small Craft Advisory from 6 AM Tuesday to 6 AM EDT Wednesday
     for ANZ530-531-535-536-538>540-542.
     Small Craft Advisory from 6 AM to 3 PM EDT Tuesday for
     ANZ532>534-537-541-543.
     Gale Warning from 3 PM Tuesday to 6 AM EDT Wednesday for
     ANZ532>534-537-541-543.

&&

SYNOPSIS...SOUZA/RCM
NEAR TERM...RCM
SHORT TERM...RCM
LONG TERM...SOUZA
AVIATION...SOUZA/RCM
MARINE...SOUZA/RCM
TIDES/COASTAL FLOODING...RCM
Hazardous weather outlook, Oct 25, 6:27 PM EDT, 8 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
627 PM EDT Mon Oct 25 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-262230-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
627 PM EDT Mon Oct 25 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

Severe thunderstorms are possible ahead of a cold front. These
storms may cause locally damaging wind gusts as well as an
isolated tornado. A Severe Thunderstorm Watch is in effect until 1
AM for southern Maryland and the Fredericksburg area.

Several instances of flooding are possible due to locally heavy
rain from thunderstorms, particularly over the urban areas of the
DC and Baltimore metros where a Flash Flood Watch is in effect.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Gale Warning is in effect for the middle Chesapeake Bay and
adjacent waters from Tuesday afternoon through late Tuesday
night.

Moderate tidal flooding is possible Thursday night into Friday.

There is a slight severe thunderstorm and flooding threat on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-262230-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
627 PM EDT Mon Oct 25 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

Severe thunderstorms are possible ahead of a cold front. These
storms may cause locally damaging wind gusts as well as an
isolated tornado. A Severe Thunderstorm Watch is in effect until 1
AM for Orange County Virginia.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong gusty winds may reach 50 mph on the ridges on Tuesday into
Tuesday night. Wind advisories may be required.

There is a slight severe thunderstorm and flooding threat on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

MDZ001-501-502-VAZ503-504-WVZ501>506-262230-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
627 PM EDT Mon Oct 25 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

Severe thunderstorms are possible ahead of a cold front. These
storms may cause locally damaging wind gusts as well as an
isolated tornado.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong gusty winds may reach 50 mph on the ridges on Tuesday into
Tuesday night. Wind advisories may be required.

There is a slight severe thunderstorm and flooding threat on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

DHOF

In the hours before

Local storm report, Oct 25, 6:21 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
621 PM EDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND DMG     1 W CHANTILLY           38.88N  77.43W
10/25/2021                   FAIRFAX            VA   911 CALL CENTER

            TREE AND WIRES DOWN ON WAVERLY CROSSING LANE NEAR
            WAVERLY CREEK COURT.

&&

EVENT NUMBER LWX2106112

CPB
Local storm report, Oct 25, 6:29 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
629 PM EDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     MARINE TSTM WIND 4 S MIDDLE RIVER        39.25N  76.37W
10/25/2021  M53 MPH          ANZ531             MD   BUOY

&&

EVENT NUMBER LWX2106113

DH
Local storm report, Oct 25, 6:30 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
630 PM EDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     MARINE TSTM WIND 1 ESE MAYO              38.88N  76.48W
10/25/2021  E39 MPH          ANZ532             MD   BUOY

            SAUNDERS POINT LIGHT

&&

EVENT NUMBER LWX2106114

DH
Local storm report, Oct 25, 6:32 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
632 PM EDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     MARINE TSTM WIND 1 NW THE WOODROW WILSON 38.80N  77.05W
10/25/2021  E39 MPH          CITY OF ALEXANDRIA VA   MESONET

            VA065

&&

EVENT NUMBER LWX2106115

DH
Local storm report, Oct 25, 6:33 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
633 PM EDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     MARINE TSTM WIND 1 N BALTIMORE MARTIN ST 39.34N  76.42W
10/25/2021  M44 MPH          BALTIMORE          MD   AWOS

&&

EVENT NUMBER LWX2106116

DH
Local storm report, Oct 25, 6:34 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
634 PM EDT MON OCT 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     MARINE TSTM WIND 3 S CAPE ST. CLAIRE     39.00N  76.45W
10/25/2021  E39 MPH          ANNE ARUNDEL       MD   MESONET

            MD066

&&

EVENT NUMBER LWX2106117

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 5:44 PM EDTSevere Thunderstorm WarningLWXFrederick, Montgomery46 min
Oct 25, 5:50 PM EDTFlash Flood WatchLWXAnne Arundel, Baltimore, Howard, Montgomery, Prince George's, City of Baltimore5 hr

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.